A distributional solution framework for linear hyperbolic PDEs coupled to switched DAEs
Author: | Raul BorscheORCiD, Damla Kocoglu, Stephan Trenn |
---|---|
URL: | https://link.springer.com/article/10.1007/s00498-020-00267-7 |
DOI: | https://doi.org/10.1007/s00498-020-00267-7 |
ISSN: | 1435-568X |
Journal: | Mathematics of Control, Signals, and Systems |
Publisher: | Springer Nature - Springer |
Document Type: | Research Article |
Language: | English |
Year of first Publication: | 2020 |
Release Date: | 2022/05/13 |
Volume: | 32 |
Issue: | 4 |
Page Number: | 33 |
First Page: | 455 |
Last Page: | 487 |
Faculties / Organisational entities: | RPTU in Kaiserslautern / Fachbereich Mathematik |
Open access state: | Hybrid Open-Access |
RPTU: | Kaiserslautern |
Research funding: | DFG |
Created at the RPTU: | Yes |